# SDR FDEA2020022850383

- Difficulty date: February 25, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO SEAT TRACK AT STATION 6-5 TO STATION 6-10 X = - 27.5 FOUND   CROWN DAMAGE .  CABIN - MAIN DECK CARGO SEAT TRACK AT STATION 6-5 TO STATION 6-10 X = - 27.5 , DAMAGED   CROWN EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 6-40 TO EXISTING SPLICE STATION 6-0 / 1129 X = - 27.5 AS PER   SRM 53-00-52 2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
